# SDR A6WA20170908264

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 37,101 hours, 35,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 672.2-682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A PUNCTURE IN THE FUSELAGE SKIN BETWEEN FS672.20/FS682.00 AND STR1L/STR2L.  DAMAGE MEASURES 1.0" X 0.4".  CAN BE REPAIRED WITH A GENERIC SRM REPAIR.
